# SDR ABXA2024021900627

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: II3TI3078
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, THE RH WING OUTBD. FLAP, MAIN DRIVE LINK, SIDE LINK PIN (I I 3TI 307-8) WAS FOUND GOUGED ON THE EDGE OF THE LOWER FLANGE. THE DAMAGE WAS BLENDED PER SRM 51-10-02, WITH MATERIAL LOSS OF 0.035 INCHES. THE WIDTH OF THE FLANGE AT THIS LOCATION IS 0.605 INCHES. THE SRM CHAPTER DOES NOT PROVIDE ALLOWABLE DAMAGE OR REPAIR DATA FOR THE SUBJECT PART. THE CMM-27-51-97, REPAIR 4-1 PROVIDES REPAIR ON BUSHING ONLY. ACCOMPLISHED BLEND REPAIR PER HAECO REO-G24737 REV IR AND ABX-REA-2750-65182-00. ABX FORM M-287, M-289 AND FAA FORM 337
